# SDR VNAA202304261111

- Difficulty date: April 25, 2023
- Submitted: April 26, 2023
- Operation: Air carrier
- Aircraft: N536EA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10315
- Aircraft time: 26,647 hours, 20,524 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: NP13932211
- Part serial: 14188H1197
- Condition: Cracked
- Location: 200
- Part time: 15,264 hours, 12,973 cycles
- Stage of operation: DE
- How discovered: V
- Nature of condition: B
- Precautionary procedure: B

## Discrepancy

LH WINDOW HEAT CAUTION MSG CYCLED SWITCH MSG CLEARED ,BUT SPARKS CAME FROM TERMINAL AND WINDOW BEGAN SHATTERING. REMOVED AND REPLACED LH FLIGHT COMPARTMENT SIDE WINDOW IAW CRJ-700 AMM 56-12-01-000/400-801-A01-PSA. OPS TEST AND LEAK CK GOOD.
